1. Home
  2. Q & A
  3. transaminase
  4. will the increase in transaminase caused by the drug decrease rapidly when the drug is stopped?

will the increase in transaminase caused by the drug decrease rapidly when the drug is stopped?

Problem description: Will the increase in transaminase caused by the drug decrease rapidly when stopping the drug? Supplementary explanation: Will the increase in the transaminase caused by the drug decrease rapidly when the drug is stopped?

Answer: The increase in transaminase stimulated by drugs in the upper and lower tissues of the whole body for a long time, the whole body of the drug must be interrupted first The upper and lower tissues prevent the damage from aggravating, and at the same time, take hepatoprotective drugs actively. Mild cases usually get worse after more than half a year, and severe cases require long-term treatment. It is recommended that you undergo medical examination and treatment in the Department of Hepatobiliary Medicine, to determine which type of drug triggered hepatitis, stop on time, actively protect the liver, pay attention to rest, work and rest, and take medication on time, which may worsen.

Prev

what is the cause of elevated transaminase

Next

what's the matter with low aspartate aminotransferase 11



Contact us: